# SDR DALA2025081105987

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 64,161 hours, 46,222 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 9500 DIRTY SOCKS SMELL WITH APU AIR ON WHEN TAKING OVER THE AIRPLANE. CORECTIVE ACTION: R/R APU REF B717 AMM 49-10 (7813574)
